I haven't crapped in two weeks. I normally don't go poo for 4 days or so, but this new med has constipation as a side effect. I mean I've shat 1 or two deer pellets tops in 2 weeks. It's gotten to the point where I wake up to abdominal pain and eat nothing but liquids all day..I feel the need, the pressure, just when I sit down there's no movement
Hi and welcome to the forum! I am glad that I can help you.
You want to know how constipation is treated.
Normally, individuals defecate every day or every other day. If defecation is experienced twice or more times a day, then individuals experience diarrhea. Constipation is a condition when individuals experience defecation once a week.
Given the data that you described, you experience constipation. Consume liquid food like soups as well as vegetables and fruit like peaches, pears, plums, apricots, etc. Avoid consumption of chocolate and bananas because they can cause constipation.
Please keep in mind that I provide medical information only. I am not able to diagnose medical conditions online. Please contact your doctor for further advice and information about diagnosis and treatment options.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.